# SDR YENA2024062000882

- Difficulty date: June 16, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 8,073 hours, 1,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Overrotated
- Location: Lt Aft Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#994,  DEN-BOS. 'LEFT AFT DOOR WILL NOT ARM; FOUND ECAM LEVER IN OVER-CENTER POSITION. RESET ECAM LEVER IAW AMM J52-10-00. A220-ISI-52-10-00A REV C. DOOR ARMS NORMALLY WITH ALL INDICATIONS NORMAL.'
